# SDR MASA200601494

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,610 hours, 4,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7299 ORD - SLAT 1/2 SPEED STATUS MESSAGE.  CLEARED INHIBITS AND PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED.
